# SDR SWAA2021102030753

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 66,257 hours, 38,933 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN RIB 8 AT STA 867 (ACCESS PANEL 321A) AT VERTICAL STABILIZER.  REPLACED RIB STA 867 IAW B737-700 SRM 51-40-02 AND FASTENERS DWG 174A0103 REV A. SEE INDIVIDUAL STEP SIGN OFFS BELOW REPLACED RIB STA 867 IAW B737-700 SRM 51-40-02 AND FASTENERS DWG 174A0103 REV A.
